Does this sound like Crohn's?

My name is Ana and I'm 25 years old. And here's my story so far..

A month ago I had a mild fever, and felt sick so I thought it was covid symptoms so I went on medication for it. I felt fine the next day but then I noticed aphtes in my throat. I didn't put much attention to it since I've had them all the time since I was a kid, as well as many members of my family. Whenever I'm sick or stressed I get 4 or 5 at the same time but never in my throat. So, some days later I started with the diarrhea, yellowish and like 10x a day. I also started to feel a lot of nausea and loss of appetite. I got off my meds (I was taking A LOT OF THEM) and I got my appetite back and the nauseas went away too. But, my diarrhea stayed until today.

Last week I went to a GI and he said one of the meds I was taking causes a lot of diarrhea (colchicine), and along with all the antibiotics I took, that was the reason my intestines were not working well.

He gave me some medication, like probiotics and stuff. Since being off meds, the diarrhea did get a little better. Not so much frequency and urgency but still loose and yellow stools like 3 or 4 times a day.

I had stool and blood tests, everything came back normal.

I have been researching about Crohn's disease and I feel like I have it.

Never have had tummy problems before, except for two times last year when I experienced constipation for 2 or 3 weeks. But, I just made some changes in diet/hydration habits and that cleared it up.

I haven't had any pain are all, nor bleeding.

By providing your email address, you are agreeing to our privacy policy. We never sell or share your email address.

More on this topic

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The InflammatoryBowelDisease.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

or create an account to comment.